MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2531749 pc-10 - stem centralizer 10mm, 2627329 142-40-07 - cocr femoral head 40mm, +7 offset 12/14, 4179141 160-71-13 - nv cemented plus ext size 13, 4511743 180-65-40 - alteon 6.5mm screw, 40mm, and 4555576 186-03-56 - integrip mh cup sz 56mm.Pending investigation.
 
Event or Problem Description
As reported via legal notification the patient had a right hip replacement on (b)(6) 2016.Approximately 3 years and 11 months after the initial procedure the patient had a right hip revision on (b)(6) 2020.The patient has suffered the following injuries and complications: significant pain and discomfort, gait impairment, poor balance, difficulty walking, component part loosening, soft tissue damage, bone loss.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is prosthesis wear, acetabular loosening, and dislocation and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17423523
Report Number1038671-2023-01812
Device Sequence Number5931590
Product Code JDI
UDI-Device Identifier10885862207098
UDI-Public10885862207098
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberNV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Device Catalogue Number130-40-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown